# SDR DL76G081157

- Difficulty date: September 6, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 45,553 hours, 6,631 cycles
- Engine: Ge CF680C2B6F
- Engine time: 42,473 hours, 6,217 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 42,473 hours, 6,217 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SERVICE CHECK, FOUND METAL ON MCD.  SHOP ANALYST REPORTS BEARING MATERIAL.  MUST REPLACE ENGINE, E/C IN WORK ATL.
